# SDR KBM2006F00184

- Difficulty date: May 12, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 11,182 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3120 · Independent Instruments
- Part: Meter
- Part number: 102149
- Condition: Inoperative
- Location: Cockpit
- Part time: 682 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOBBS METER, UNIT INOPERATIVE, UNIT INOPERATIVE, REMOVED AND REPLACED. (K)
